MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 31301180S
Health Effect - Clinical Codes Death (1802); Bone Fracture(s) (1870)
Date of Event 01/19/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The manufacturer became aware of adverse events from the norwegian hip fracture register.The title of this report is ¿gamma 3 in the norwegian hip fracture register¿ which is associated with the gamma 3 locking nail system, within that report, post-operative complications/ adverse events were reported, which occurred between 1-jan-2005 and 31-dec-2016.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 290 complaints were initiated for the revision surgeries retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to sequelae after hip fracture.Case 70 out of 290 cases.It was also indicated that patient died within 60 days of revision surgery however the cause and date of death will not be disclosed.

Brand Name
TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 130°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7771604
Report Number0009610622-2018-00636
Device Sequence Number1392598
Product Code HSB
UDI-Device Identifier04546540375124
UDI-Public04546540375124
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number31301180S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;